Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 84, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Aug 22, 2012, 4:09 AM EDT. It took effect at Aug 22, 2012, 11:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Aug 22, 2012, 4:09 AM EDT (08:09 UTC)
- In effect from
- Aug 22, 2012, 11:00 AM EDT
- Expired
- Aug 22, 2012, 8:48 PM EDT
- In force
- 10 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
841 WHUS73 KAPX 220809 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 409 AM EDT WED AUG 22 2012 LMZ341-221615- /O.NEW.KAPX.SC.Y.0084.120822T1500Z-120823T0900Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 409 AM EDT WED AUG 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ342-221615- /O.NEW.KAPX.SC.Y.0084.120822T1500Z-120823T0300Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 409 AM EDT WED AUG 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
3 follow-up statements
636 WHUS73 KAPX 221500 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1100 AM EDT WED AUG 22 2012 LMZ341-222300- /O.CON.KAPX.SC.Y.0084.000000T0000Z-120823T0900Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 1100 AM EDT WED AUG 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ342-222300- /O.CON.KAPX.SC.Y.0084.000000T0000Z-120823T0300Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1100 AM EDT WED AUG 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
915 WHUS73 KAPX 221648 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1248 PM EDT WED AUG 22 2012 LHZ345>347-LMZ344-230100- /O.EXA.KAPX.SC.Y.0084.000000T0000Z-120823T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- 1248 PM EDT WED AUG 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-230100- /O.EXT.KAPX.SC.Y.0084.000000T0000Z-120823T0300Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 1248 PM EDT WED AUG 22 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ342-230100- /O.CON.KAPX.SC.Y.0084.000000T0000Z-120823T0300Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1248 PM EDT WED AUG 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
970 WHUS73 KAPX 230048 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 848 PM EDT WED AUG 22 2012 LHZ345>347-LMZ341-342-344-230200- /O.CAN.KAPX.SC.Y.0084.000000T0000Z-120823T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- 848 PM EDT WED AUG 22 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Aug 22, 3:36 AM EDT, 33 minutes earlier.
Area forecast discussion, Aug 22, 3:36 AM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
336 AM EDT WED AUG 22 2012
.SYNOPSIS...
ISSUED AT 335 AM EDT WED AUG 22 2012
HIGH PRESSURE OVER THE MID ATLANTIC STATES WILL CONTINUE TO HAVE AN
IMPACT ON THE WEATHER OF THE UPPER GREAT LAKES TODAY...WITH DRY
CONDITIONS EXPECTED AND CONTINUED MODERATING TEMPERATURES. A COLD
FRONT OVER NORTHERN ONTARIO IS FORECAST TO SLIP SOUTH INTO LAKE
SUPERIOR BY TONIGHT...AND REMAIN THERE INTO FRIDAY. THIS FRONT
SHOULD BRING AN INCREASED THREAT FOR SHOWERS ACROSS THE UPPER
PENINSULA TO END THE WEEK.
&&
.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 335 AM EDT WED AUG 22 2012
MIDNIGHT SURFACE ANALYSIS SHOWS 1020MB HIGH CENTERED OVER WEST
VIRGINIA/WESTERN PENNSYLVANIA...WITH GENERAL LOW LEVEL ANTICYCLONIC
FLOW ACROSS THE GREAT LAKES REGION. SURFACE LOW OVER NORTHERN
ONTARIO WITH A TRAILING COLD FRONT BACK TO THE WEST INTO SOUTHERN
MANITOBA...A REFLECTION OF A NICE SHORT WAVE TROUGH WEST OF JAMES
BAY WHICH IS RESPONSIBLE FOR A COMPLEX OF THUNDERSTORMS NORTH OF
LAKE SUPERIOR. ANOTHER SHORT WAVE TROUGH NOTED IN WATER VAPOR
IMAGERY OVER EASTERN OHIO...AND A SMALLER "DRY" VORTICITY CENTER
OVER THE MINNESOTA ARROWHEAD. LOW LEVEL WARM ADVECTION ALLOWING FOR
SOME SCATTERED-BROKEN HIGH BASED CU/AC ACROSS THE UPPER PENINSULA.
NORTHERN ONTARIO COLD FRONT FORECAST TO SLIP SOUTH LATER TODAY INTO
LAKE SUPERIOR...THEN REMAIN STATIONARY OVERNIGHT AS MAIN HEIGHT
FALLS SHIFT EAST INTO QUEBEC WHILE LOW AMPLITUDE SHORT WAVE RIDGING
BUILDS INTO THE UPPER MIDWEST. LOW LEVEL CONVERGENCE/FRONTOGENESIS
ASSOCIATED WITH THIS BOUNDARY...IN CONCERT WITH THETA-E RIDGING AND
STEEPER MID LEVEL LAPSE RATES IN PLACE (AT OR ABOVE 7C/KM 700-500MB)
WILL REQUIRE GIVING SOME THOUGHT TO CONVECTIVE CHANCES ACROSS THE
UPPER PENINSULA TONIGHT (BUT NOT MUCH AS DETAILED BELOW).
TODAY...SO FAR SO GOOD EARLY THIS MORNING WITH ONTARIO CONVECTION
STAYING NORTH OF LAKE SUPERIOR AND SHOULD CONTINUE ON THAT TACK. A
GENERALLY CLEAR/PARTLY CLOUDY DAY APPEARS IN THE OFFING (WITH SOME
PATCHY FOG ACROSS NORTHERN LOWER TO START THE DAY)...WARMING LOW
LAYERS SHOULD REDUCE THE DIURNAL CU POTENTIAL. EXPECTING MORE HIGHS
IN THE 80S THIS AFTERNOON WITH A SOUTHWEST BREEZE.
TONIGHT...COLD FRONT SETTLES DOWN ACROSS LAKE SUPERIOR THIS EVENING
AND ESSENTIALLY REMAINS THERE INTO THURSDAY...WITH LOW LEVEL THETA-E
RIDGE AXIS LYING WEST-EAST ACROSS THE UPPER PENINSULA. STRENGTH OF
THIS RIDGE IS A BIT IN QUESTION...AND IS IMPACTING GUIDANCE
FORECASTS OF ELEVATED INSTABILITY OVERNIGHT (GFS MORE BULLISH WITH
INSTABILITY). DRIER NAM-WRF MAY BE THE BETTER WAY TO GO AFTER
EVALUATING GUIDANCE 925-850MB MIXING RATIO INITIALIZATION. SO WILL
CONTINUE THE GOING DRY FORECAST INTO TONIGHT WITH SOME MID/HIGH
CLOUDS ABOUT.
.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 335 AM EDT WED AUG 22 2012
LOOKING THROUGH THE MODELS, WITH THE GFS SFC MOISTURE BIAS, HAVE A
HARD TIME BELIEVING THAT THE DEW POINT ON FRIDAY WILL BE APPROACHING
70F OVER LOWER MICHIGAN. THIS, I BELIEVE IS LEADING TO THE
INSTABILITY/CONVECTIVE CONTAMINATION THAT THE GFS HAS BEEN HAVING,
AND IS CAUSING OVER DEVELOPMENT IN THE MASS FIELDS, AS THE DEEP 500
MB LOW AT 00Z/SAT VS THE 00Z NAM OR 12Z ECMWF. SO WILL LEAN ON A
ECMWF/NAM BLEND AS THE GFS SEEMS A LITTLE MORE LIKELY. THE ONE
CAVEAT TO THROW OUT THERE IS THAT THE ECMWF HAS NOT DONE WELL WITH
TROPICAL SYSTEMS AND IT SEEMS THAT IT IS A LITTLE FARTHER WEST THEN
MOST OF THE MODELS. SO WITH THAT SAID, HERE GOES.
THURSDAY...MODELS ADVERTISE A 500 MB SHORT WAVE TROUGH THAT BEGINS
TO ENTER W LAKE SUPERIOR, AND RIDE A BIT ON THE WARM FRONT. THE GFS
IS CONVECTIVELY CONTAMINATED SO HAS RAIN ALL OVER THE PLACE. LOOKS
LIKE ECMWF IS ON THE RIGHT TRACK WITH THE SLIGHTLY MORE FILLED WAVE
JUST COMING OUT OF THE BOUNDARY WATERS AREA AROUND 00Z. THE GFS IS A
LITTLE DEEPER PROBABLY FROM THE CONVECTIVE FEEDBACK THAT IT HAS INTO
C UPPER. THE ECMWF HAS LESS PRECIPITATION, SO THINK THAT THE MASS
FIELDS OF THE GFS ARE AFFECTED BY ITS RAIN.
THURSDAY NIGHT...THE GFS IS OVERDEVELOPED WITH SOME MAJOR RAIN IN W
UPPER. THE WARM/STATIONARY FRONT LOOKS TO TRY TO GET SOMETHING INTO
E UPPER BY MORNING. SO WILL HAVE SOMETHING THERE, BUT NOTHING SOUTH
OF THE STRAITS AT THIS POINT. WILL HAVE SLIGHT CHANCE FOR THE POPS,
WHICH FOR NOW WILL BE LEFT OUT OF THE FORECAST.
FRIDAY...TWO SCENARIOS ARE POSSIBLE. THE GFS WITH IT'S WEAK 500 MB
SHORTWAVE, WITH LOTS OF MOISTURE BELOW 850 MB AND LIGHT RAIN
EVERYWHERE, OR THE ECMWF WITH SOME LIGHT RAIN NEAR A SLIGHTLY DEEPER
500 MB SHORTWAVE AND A DRY LOWER LEVEL. CONSIDERING THE GFS'S
ISSUES WITH LOW LEVEL MOISTURE AT THIS POINT. WOULD LEAN TOWARD THE
ECMWF. THE NAM HAS SOME LIGHT RAIN OVER N LOWER. SO SPLIT THE
DIFFERENCE AND KEPT IT IN E UPPER AND NOTHING IN N LOWER, WHICH
LASTS INTO THE EVENING AS THE WAVE MOVES BY. OVERNIGHT, THE
SHORTWAVE SHOULD BE WELL OUT OF THE AREA AND DRIER 700-500 MB AIR IS
MOVING INTO THE REGION BEHIND THE 500 MB WAVE. NAM KIND OF SPLITS
THE DIFFERENCE WITH RAIN STILL IN E UPPER, WHILE GFS IS WET IN N
LOWER AND ECMWF IS DRY. ECMWF IS SLOWER WITH "ISAAC" AND FURTHER
SOUTH. SO THE GFS COULD BE RIGHT WITH THE PROGRESSION HERE IF IT HAS
THE TROPICAL SYSTEM RIGHT. THE NAM IN THAT WAY WITH THE MIDDLE
GROUND IN THE GREAT LAKES AND A SIMILAR "ISAAC" TRACK TO THE GFS MAY
BE THE COMPROMISE TO MAKE.
EXTENDED (SATURDAY THROUGH TUESDAY)...SATURDAY, 500 MB RIDGE IS NOW
BUILDING OVER THE FORECAST AREA, WITH RETURN FLOW CONTINUING IN THE
LOW LEVELS. NEXT SYSTEM IS NOW WELL WEST OF THE REGION ON THE ECMWF,
WITH THE GFS OVER DONE AND CONVECTIVELY CONTAMINATED. EXPECTING THE
TEMPERATURES TO BE WELL ABOVE NORMAL. SUNDAY, GFS STILL HAS THE
FRONT TRYING TO MOVE INTO THE FORECAST AREA. HOWEVER, THE ECMWF HAS
THE SIMILAR TIMING LATE IN THE AFTERNOON, BUT WITH NO PRECIPITATION
AS THE MOISTURE THINS CONSIDERABLY. IS THE 500 MB SHORTWAVE AND THE
FILLING SFC LOW IN THE OHIO VALLEY REAL? OR THE GFS NORTHERN BRANCH
FEATURE REAL? WILL SPLIT THE DIFFERENCE AND LEAVE THE OVERNIGHT
FROPA. MONDAY, 12Z GFS HAS THE FRONT WELL WEST. ECMWF CLEARS THE
FRONT OUT OF NE LOWER BY 00Z THAT NIGHT. AS STATED BEFORE, THE FRONT
WILL CLEAR, ONCE THE TROPICAL SYSTEM HAS RE-CURVED IS AND BEGINNING
TO PUSH TOWARD THE NE. WE'LL HAVE TO WAIT AND SEE. WHEN THAT WILL
BE. LOOKS LIKE THE TIMING IS COMING TOGETHER. SO WE'LL SEE WHICH IS
RIGHT THE NORTHERN BRANCH SCENARIO OR THE SOUTHERN BRANCH. TUESDAY,
HIGH PRESSURE AND LOTS OF DRY AIR PUSH IN AND DRY THINGS OUT AS WELL
AS COOL THINGS OFF.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1151 PM EDT TUE AUG 21 2012
VFR. HIGH PRESSURE IN THE EASTERN LAKES WILL MOVE EAST...ALLOWING
A WEAK COLD FRONT TO MAKE PROGRESS TOWARD SUPERIOR AND UPPER MI BY
LATE WEDNESDAY. SW LOW-LEVEL FLOW IN THE WARM SECTOR WILL BE
DRY...AND JUST A TOUCH OF CU AND/OR CIRRUS EXPECTED THRU THE
FORECAST. CONTINUED TO BUMP UP WINDS A BIT ON WEDNESDAY...WITH
SOMEWHAT GUSTY SW/WSW BREEZES.
&&
.MARINE...
ISSUED AT 335 AM EDT WED AUG 22 2012
SOUTHWESTERLY GRADIENT SETS UP ACROSS THE UPPER GREAT LAKES TODAY...
WITH MOST LIKELY PROBLEM AREA BEING OVER NORTHERN LAKE MICHIGAN
WHERE WINDS IN EXCESS OF 20KTS POSSIBLE ALONG WITH HIGHER WAVES AT
THE END OF THE LONGER FETCH INTO THE SEUL CHOIX TO STRAITS ZONE AND
PROBABLY DOWN TOWARD THE MANITOU PASSAGE AS WELL. TO START WILL
HOIST A SMALL CRAFT ADVISORY FROM SEUL CHOIX POINT AROUND TO
NORWOOD...AND WE CAN EVALUATE LATER IF THIS WILL NEED TO BE EXPANDED
SOUTH OF GRAND TRAVERSE LIGHT.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 11 PM EDT THIS
EVENING FOR LMZ342.
SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 5 AM EDT
THURSDAY FOR LMZ341.
LS...NONE.
&&
SYNOPSIS...JPB
SHORT TERM...JPB
LONG TERM...JSL
AVIATION...JZ
MARINE...JPBHazardous weather outlook, Aug 21, 3:38 PM EDT, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 338 PM EDT TUE AUG 21 2012 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 221200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 338 PM EDT TUE AUG 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SMALL CHANCE FOR THUNDERSTORMS ACROSS NORTHERN MICHIGAN THURSDAY NIGHT INTO FRIDAY. BETTER CHANCES FOR THUNDERSTORMS WILL ARRIVE LATE SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH THE WEEKEND. HOWEVER... SPOTTERS ARE ENCOURAGED TO RELAY ANY RAINFALL REPORTS AT ANY TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/GAYLORD. LAWRENCE
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.